Перейти к содержимому

Why Am I Losing My Hair? Hair Loss and Prograf

Transplant Helper

0:00 / 0:00

Why Am I Losing My Hair? Hair Loss and Prograf

3 530 просмотров · 9 л. назад
Transplant Helper
11,8 тыс. подписчиков
3 530 просмотров · 9 л. назад
Hair loss can be a major problem among organ transplant patients. When hair loss occurs it is most often blamed on a few drugs that all transplant patients take. Topically Prograf, AKA Tacrolimus and Cyclosporine are to blame. However, on today's episode of The Transplant Helper I will discuss with you how these drugs may only be partly to blame. It's my best advise that if you experience any side effects from your medications you should see your doctor to decide who or what is really to blame. As always if the program has helped you in any way how about Like, Subscribe. Share and Comment below. You can always visit our website at http://iftruthbetold.org/transplant-h... The Transplant Helper and this YouTube channel IS NOT DESIGNED TO, AND DOES NOT, PROVIDE MEDICAL ADVICE. All content including text, graphics, images, spoken word and information available on or through this Web site / YouTube channel are for general informational purposes only. The Content is not intended to be a substitute for professional medical advice, diagnosis or treatment. NEVER DISREGARD PROFESSIONAL MEDICAL ADVICE, OR DELAY IN SEEKING IT, BECAUSE OF SOMETHING YOU HAVE READ ON THIS WEB SITE. NEVER RELY ON INFORMATION ON THIS WEB SITE IN PLACE OF SEEKING PROFESSIONAL MEDICAL ADVICE. ~-~~-~~~-~~-~ Please watch: "The Secret To Getting Disability On The First Try (2019)"    • The Secret To Getting Disability On The Fi...   ~-~~-~~~-~~-~